# SDR A6WA201306181017

- Difficulty date: June 6, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 22,897 hours, 22,173 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT UPPER TRANS COWL HAS 1 DENT OUT OF LIMITS ON OUTER SKIN JUST FWD OF OIL PLACARD PLACED ON OTBD END.  CUT OUT DAMAGE & REPAIR IAW REO 601R-78-33-4018.
